# SDR DALA2022053103735

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 55,617 hours, 23,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 EMERGENCY LIGHT COVER MISSING SEAT 27A. CORRECTIVE ACTION: INSTALLED NEW LEFT ARROW EMERGENCY LIGHT COVER AT SEAT 27A PER B757 AMM 33-51. OPS CHECK GOOD. (8368796)
